# SDR AALA202211077513

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 21,577 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER, SEAT 19C SIDE LIGHT, IS LOOSE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
